# SDR 2000UALA00155

- Difficulty date: March 22, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 20,878 hours
- Engine: Iae V2527A5
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Switch
- Part number: C60AA0062
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

GREEN HYD RES LO LVL ECAM-GRAVITY GEAR EXTENSION.  *S/D*  FOUND RESERVOIR TANK FULL.  REPLACED GREEN HYD RESERVOIR QUANTITY INDICATOR AND GREEN HYD RESERVOIR LOW LEVEL SWITCH.  ALL INDICATIONS NORMAL, NO MSGS.
